# SDR ASAA2017102422409

- Difficulty date: October 24, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750231
- Condition: Corroded
- Location: Bs 727f-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR CHANNEL, BS 727F+10 TO 727J+13 IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS IAW SRM 53-00-53-1A-2.  REMOVED,  FABRICATED, AND INSTALLED A NEW CHANNEL IAW  SRM 53-00-53-20-5 AND IAW DWG 146A7500, REV-.
